My doctor just put me on this medication 15 mg and just want to know some of the side effects? and if it works good? I am also taking mirtazapine, Vyvanse, clonidine, and paroxetine. Has anyone taking these medicine together and is there bad side effects for taking them together?
cbbd14; Here is what it says on all of your medications ( Interactions between your selected drugs
Major)) Now all of these are very common and the doctor continues to watch for anything that could happen. But as I said it is rare the most important thing for you is always have a list with you of your medications so if you end up in the E.R. room or any other doctor like a dentist you must tell them what you are taking. Now as far as the new medication as you know it is used for Anxiety, helps Stress and can help you sleep etc. when you first start it sometimes you can get over-sedated but it does go away with continued use as long as a headache are the most common side effects. But many people also complain that they felt good when they first started it then they start to get extra nervous etc. And the answer for that is to lower the dose surprising many of the people here have had great success with it. But of course you should check with your doctor prior to adjusting any medications It is very important that the doctor knows just what you are taking and also that all your medications are coming from one doctor. Hope this well put you at ease a bit but this has helped many and is for sure worth trying. I always find its best to try not to look for side effects when I START a new medication because we can trick ourselves into thinking were having them. And also start it on a day that I don't really have to go out, or work so that if it makes me too tired or whatever sometimes that is common to happen but with continued use as your body gets used to it that goes away after a few doses. Have a great day. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2009 • 1 answer
Posted 10 Apr 2010 • 2 answers
Posted 29 Mar 2012 • 2 answers
Posted 23 Mar 2013 • 4 answers
Posted 8 Jul 2013 • 1 answer